# SDR GUUA08200701

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 24,616 hours, 30,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:9197 TPA/FLL - DURING FLIGHT, LANDING GEAR HANDLE LIGHT FLICKERS ON AND OFF.  ADJUSTED LEFT MAIN LANDING GEAR UPLOCK SWITCH OPERATIONAL CHECK NORMAL.
